Skip to content

User Reviews & Ratings - MELATONIN

Read user comments about the side effects, benefits, and effectiveness of MELATONIN.

«MELATONIN Information

Review this Treatment

Overall User Ratings

321 Total User Reviews

Average Ratings

See products with MELATONIN

User Reviews

«Previous 16-20 of 114 Next»
Reason for taking: Insomnia
2/25/2014 8:00:17 PM

Reviewer: julie, 19-24 Female on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
good

Reason for taking: Insomnia
2/18/2014 3:03:55 PM

Reviewer: anonymous, 35-44 Female on Treatment for 1 to 6 months (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I used melatonin (5 mg) at bedtime every night for 3 months. It didn't help. When I started to wean off of it, and was completely off of it, it messed with my menstrual cycle that month. Caused me to have 2 periods in the same month (and I am very regular). I have since read studies on it and see that I am not the only one who has experienced this. It's a hormone so it makes sense (hindsig ... Show Full Comment

Reason for taking: Insomnia
2/9/2014 9:58:45 PM

Reviewer: 45-54 Female on Treatment for 1 to 6 months (Consumer)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Jamieson 10 mg melatonin- sometimes seemed to work, most times it didn't. No side effects. Didn't feel groggy. I had always taken this brand and dose when needed for aprox. 6 months so I gave it a good try.

Reason for taking: Insomnia
1/11/2014 2:33:53 AM

Reviewer: 65-74 Female on Treatment for less than 1 month (Consumer)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Initially melatonin worked brilliantly in the fact that an hour after taking it I slept like a baby till the morning. Unfortunately as the week wore on I felt exhausted during the day and on one occasion slept the whole day. I then began to get the shakes quite badly in my hands and legs. On top of this I began to get very teary...I am on Lithium for Bi Polar 2 which was giving me the insomnia. ... Show Full Comment

Reason for taking: Insomnia
1/9/2014 11:11:00 PM

Reviewer: Female (Caregiver)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

«Previous 16-20 of 114 Next»
Search for a Vitamin or Supplement

Ex. Ginseng, Vitamin C, Depression

Today on WebMD

Woman taking a vitamin or supplement
Article
Man taking a vitamin or supplement
Article
 
clams
Quiz
Woman in sun
Slideshow
 
Flaxseed added fiber
Video
!!69X75_Vitamins_Supplements.jpg
Evaluator
 
Woman sleeping
Article
Woman staring into space with coffee
Article
 
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.